# SDR SIMA20201128005

- Difficulty date: November 28, 2020
- Submitted: November 29, 2020
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 11,195 hours, 7,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR OVERHEAD EMERGENCY LIGHT BY PASSENGER SEATS 2FD AND 3FD INOPERABLE.  C/A: FOUND INTERIOR OVERHEAD EMERGENCY LIGHT BY PASSENGER SEATS 2FD AND 3FD INOPERABLE.  R & R EMERGENCY LIGHT, IAW AMM 33-50-13.  OPERATIONS CHECK GOOD, IAW AMM 33-50-00.
